He Gets Severe Headaches During Ramadaan
The Awqaf -
got a severe headache during Ramadaan because of
toothache. Can I take pills when I am fasting?.
Praise be to Allaah.
Severe headaches are one of the reasons for which it
is permissible to break the fast in Ramadaan,
especially as fasting is something that makes the
headache worse. So there is nothing wrong with the one
who is affected by that breaking his fast in order to
take medicine, and he may eat and drink to take away
that pain. But he has to make up the days that he did
not fast after Ramadaan is over, because Allaah says
(interpretation of the meaning):
"and whoever is ill or on a journey, the same number
[of days which one did not observe Sawm (fasts) must
be made up] from other days"
It says in al-Jawharah al-Nubayrah (Hanafi) (1/142):
The sick person for whom it is permissible to break
the fast if fasting will make his fever worse or
increase the pain in his eyes or head. End quote.
And Allaah knows best.